Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Search the Community

9 results for tags: accutane side effects

  • Search By Tags

    Type tags separated by commas.
  • Search By Member

Content Type


Category

  • About Acne
    • What Is Acne
    • Body Acne
    • Cystic Acne
    • Diet
    • Hormones
    • Lifestyle Habits
    • Adult Acne
    • For Males
    • For Females
    • Makeup
    • Oily Skin
  • Acne Treatments
    • The Acne.org Regimen
    • Prescription Treatments
    • Over-the-counter Treatments
    • Body Acne Treatments
    • Natural/Household Treatments
    • Light Therapy
    • Chemical Peels
    • Laser Therapy
    • Blackhead Treatments
    • Scar Treatments
    • Hyperpigmentation Treatments
    • Esthetician Treatments
    • Oily Skin Treatments

Forums

  • Welcome
    • Announcements and feedback
  • The Acne.org Regimen
    • The Acne.org Regimen
    • Acne.org products
  • Acne and its treatments
    • General acne discussion
    • Over-the-counter acne medications and products
    • Prescription acne medications
    • Other acne treatments
    • Scar treatments
    • Hyperpigmentation - red/dark marks
  • Personal anti-acne logs
    • Personal logs
  • Lifestyle
    • Diet & holistic health
    • Emotional and psychological effects of acne
    • Cosmetics & grooming
    • Skin picking
    • Shaving
  • Acne Specifics
    • Back/Body/Neck acne
    • Hormonal acne
    • Adult acne
    • Oily skin
    • Rosacea & facial redness
  • Other forums
    • The lounge

Blogs

Categories

  • Over-the-counter treatments
    • All-over treatments
    • Spot treatments
  • Prescription treatments
    • Topical
    • Oral
  • Other treatments
    • Nutrition/Holistic
    • Household/Natural
    • Vitamins/Supplements
    • Chemical peels
    • Laser
    • Light
    • Heat
  • Cleansers/Washes
    • Liquid
    • Bar
    • Cream
    • Pads/Wipes
    • Exfoliating
    • Makeup removers
    • Cleansing devices
  • Moisturizers
    • Dry/Sensitive
    • Oily skin
    • Tinted
    • Anti-aging
    • With SPF
  • Makeup
    • Foundation
    • Powder
    • Blush/Bronzer
    • Concealer
    • Primer
    • BB/CC creams
    • Mattifiers
    • Makeup tools
  • Sunscreens
    • SPF 4-14
    • SPF 15-29
    • SPF 30+
  • Razors/Shaving
    • Razors and cartidges
    • Electric razors
    • Shaving foam/cream/gel/oil
    • Aftershave balm/gel
  • Scar treatments
    • Medical
    • Over-the-counter
  • Misc.
    • Lip balm
    • Oil-absorbing

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Joined

  • Start

    End


Group


Location


Interests

Found 9 results

  1. Acne Status: I went to the dermatologist today to check in, get my blood work done, and refill my prescription! I’ve been getting used to the dryness and occasional flare-ups and things are slowly but surely starting to clear! My dermatologist increased my dose of Accutane to 80 mg a day (Two 40mg capsules per day). Not sure how I feel about this, but hopefully it’s a good thing. My chest is SOOO clear right now it’s so nice feeling confident in my swimsuit! My back is getting better, but still
  2. Hi All, I have not seen a log for low dose isotretinoin treatment so I wanted to start one myself for those individuals interested in doing it for themselves. I have 5 pills left on my 3rd month of taking isotretinoin and I have been breaking out since the 1st week of me taking it. Even though I am still breaking out, I am still holding out hope that this drug will clear me up so I am going to continue taking it. Side Effects: Dry skin Dry lips Duration of treatment: 19 months left @ 20
  3. I've taken a full course of accutane once in the past and had to start a second course a few months ago cause my acne came back. I'm on 60mg a day. Anyway, I'm on my fourth month of accutane and I'm starting to get annoying headaches that won't really go away. It's not an incredibly painful headache, just a dull pain that's more of an annoyance. I take Advil and the headache goes away for a while, but as soon as the Advil wears off, the headache is back. How do I know if it is my accutane caus
  4. Negative Accutane Experiences Survey: Name/username: Gender: Age: How long has it been since you took Accutane? Describe your skin before Accutane: Describe your health before Accutane: Did either of your parents take Accutane or antibiotics? Before Accutane, did you take antibiotics? Did you use retinoids? What other medications or supplements did you take before Accutane? What was your diet like before Accutane? Describe a typical day's meals. Did you drink enough water? Did y
  5. I have my nurse appointment at dermatology today so thought a little round up was appropriate. Skin wise, My skin isn't dry at all but it isn't oily. The dry skin on my hands and arms has totally gone. My dry ear is now fine, I figured it was actually a spot clearing out. I used to get one big one there often. The pores on my nose are visibly smaller and not black anymore. I can not use moisturiser on my face at all it totally ruins any progress I make. I am
  6. Hi All, I am 31 y/o female. I went on Accutane for the second time (first time was about 6 years ago with no issues) in early June (30mg first 5 weeks and then 60 for a week or so) and around the 6th week I completely lost my ability to have an orgasm. I have NEVER had any sexual issues in he past and orgasms have come easy to me. I stopped right away this was a very concerning to me - After stopping my ability or orgasm came back after a week or two of being off medication but ever sinc
  7. Acne is the most common skin disorder amongst adolescence and adults alike.It has plagued us for generations and continues to affect us today. There are four main causes of acne, as stated by the American academy of dermatology. These four causes are hormones, increased sebum production, changes inside hair follicles, and bacteria.An oily substance, called sebum, is secreted by the sebaceous glands when the hair follicles and sebaceous glands are inflamed.An excess amount of sebum can clog the
  8. Hello all. A little over a year ago, September 2015 to be exact, I took my last accutane pill. Most of the side effects have gone away but I am still battling dry lips. Does anyone have any clue as to how to fix this? I have to carry chapstick with me everyday. I have to apply it 3-5 times an hour to feel comfortable. I miss my normal lips I don't even know what kind of doctor to go to for this.
  9. Hi all, I just wondered if anyone could help me with a very odd side effect I seem to be having on Accutane. I’m keen to hear from current and past Accutane users. The side effect is weird facial sweating!! I’m 100% Convinced from reading around that it is a side effect and because I’ve had Accutane twice previously and noticed it in a very mild form on my upper lip, however I was never 100% sure if I was imagining it – I was on half the dose I am now. Now this is not like normal swe
×